MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported by the customer that during use the intra-aortic balloon (iab) when the intensive care physician inserted the counterpulsation balloon, blood return was evident across the entire surface, leading to the conclusion that the balloon was ruptured.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
After further review it was determined that the complaint was already reported in tw#: (b)(4).Hence, the record is invalid as it is a duplicate.Please cancel in your database.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields b4, g3, g6, h2, h6, type of investigation, investigation findings, investigation conclusions, h11.Corrected field e1 event site name.An intra aortic balloon iab leak is the loss of integrity in the balloon membrane or its connections allowing blood or gas to enter or escape.Since the product was not returned and based on the limited details provided by the user the exact cause of this particular event was not able to be identified.However causes of iab leaks can include one or more of the following: 1.User not following instructions per ifu mishandling, 2.Misuse of device, 3.Membrane folding resistance, 4.Patient related factors such as plaque abrasion.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Correction to h11: after further review it was determined that the event was already reported in mfg report no: 2248146-2026-0000630.Please refer to mfg report no: 2248146-2026-0000630 for all event related information.Please cancel mfg report no: 2248146-2026-0000707 in your database.
 
Event or Problem Description
N/a.

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24375670
Report Number2248146-2026-0000707
Device Sequence Number17538699
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(10)3000475243(17)280515(11)250515
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000475243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/13/2026
03/27/2026
03/31/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/13/2026
03/30/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Patient Age77 YR
Patient SexMale